# SDR DALA2018091005568

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-211
- Aircraft serial: 8036
- Aircraft time: 2,041 hours, 899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT 1L MOUNTED LIGHTING DAMAGED. RESECURED LENS.
